Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On the largest prime divisor of an odd perfect number. II


Authors: Peter Hagis and Wayne L. McDaniel
Journal: Math. Comp. 29 (1975), 922-924
MSC: Primary 10A40
MathSciNet review: 0371804
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved here that every odd perfect number has a prime factor greater than 100110.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A40

Retrieve articles in all journals with MSC: 10A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1975-0371804-2
PII: S 0025-5718(1975)0371804-2
Article copyright: © Copyright 1975 American Mathematical Society